Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 69, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Oct 4, 2012, 4:09 AM EDT. It took effect at Oct 4, 2012, 2:00 PM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2012, 4:09 AM EDT (08:09 UTC)
- In effect from
- Oct 4, 2012, 2:00 PM EDT
- Expired
- Oct 7, 2012, 8:00 PM EDT
- In force
- 3 days
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
133 WHUS73 KIWX 040809 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 409 AM EDT THU OCT 4 2012 LMZ043-046-041615- /O.NEW.KIWX.SC.Y.0069.121004T1800Z-121007T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 409 AM EDT THU OCT 4 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT SATURDAY. * WINDS: SOUTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON...VEERING TO THE WEST NORTHWEST AT 15 TO 25 KNOTS TONIGHT THROUGH SATURDAY EVENING. * WAVES: 2 TO 4 FEET THIS AFTERNOON...BUILDING TO BETWEEN 3 AND 7 FEET LATE TONIGHT INTO FRIDAY AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
15 follow-up statements
257 WHUS73 KIWX 041438 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1038 AM EDT THU OCT 4 2012 LMZ043-046-042245- /O.CON.KIWX.SC.Y.0069.121004T1800Z-121007T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1038 AM EDT THU OCT 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT SATURDAY. * WINDS: SOUTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON...VEERING TO THE WEST NORTHWEST AT 15 TO 25 KNOTS TONIGHT THROUGH SATURDAY EVENING. * WAVES: 2 TO 4 FEET THIS AFTERNOON...BUILDING TO 4 AND 7 FEET LATE TONIGHT INTO FRIDAY AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
906 WHUS73 KIWX 041947 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 347 PM EDT THU OCT 4 2012 LMZ043-046-050400- /O.CON.KIWX.SC.Y.0069.000000T0000Z-121007T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 347 PM EDT THU OCT 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SATURDAY. * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET THIS EVENING BUILDING TO 6 TO 10 FEET BY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
067 WHUS73 KIWX 050219 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1019 PM EDT THU OCT 4 2012 LMZ043-046-051030- /O.CON.KIWX.SC.Y.0069.000000T0000Z-121007T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1019 PM EDT THU OCT 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SATURDAY. * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 6 FEET BUILDING TO 4 TO 7 FEET OVERNIGHT. WAVES 3 TO 6 FEET FRIDAY...BUILDING TO 6 TO 10 FEET FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
549 WHUS73 KIWX 050826 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 AM EDT FRI OCT 5 2012 LMZ043-046-051630- /O.EXT.KIWX.SC.Y.0069.000000T0000Z-121007T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 426 AM EDT FRI OCT 5 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT SUNDAY. * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET BUILDING TO 5 TO 8 FEET OVERNIGHT AND INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
997 WHUS73 KIWX 051438 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1038 AM EDT FRI OCT 5 2012 LMZ043-046-052245- /O.CON.KIWX.SC.Y.0069.000000T0000Z-121007T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1038 AM EDT FRI OCT 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY. * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS. * WAVES: 3 TO 5 FEET BUILDING TO 5 TO 10 FEET BY SATURDAY...THEN SLOWLY SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
944 WHUS73 KIWX 051955 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 355 PM EDT FRI OCT 5 2012 LMZ043-046-060400- /O.CON.KIWX.SC.Y.0069.000000T0000Z-121007T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 355 PM EDT FRI OCT 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY. * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS DIMINISHING SATURDAY NIGHT. * WAVES: 3 TO 5 FEET BUILDING TO 5 TO 10 FEET BY SATURDAY...THEN SLOWLY SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
585 WHUS73 KIWX 060129 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 929 PM EDT FRI OCT 5 2012 LMZ043-046-061000- /O.CON.KIWX.SC.Y.0069.000000T0000Z-121007T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 929 PM EDT FRI OCT 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY. * WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS DIMINISHING SATURDAY NIGHT. * WAVES: 3 TO 5 FEET BUILDING TO 5 TO 10 FEET BY SATURDAY...THEN SLOWLY SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
301 WHUS73 KIWX 060825 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 425 AM EDT SAT OCT 6 2012 LMZ043-046-061630- /O.EXT.KIWX.SC.Y.0069.000000T0000Z-121007T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 425 AM EDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT SUNDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY. NORTHWEST TO NORTH WINDS DIMINISHING TO 5 TO 15 KNOTS TONIGHT INTO SUNDAY. * WAVES: 5 TO 10 FEET TODAY...THEN SLOWLY SUBSIDING TO LESS THAN 4 FEET BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
541 WHUS73 KIWX 061455 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1055 AM EDT SAT OCT 6 2012 LMZ043-046-062300- /O.CON.KIWX.SC.Y.0069.000000T0000Z-121007T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1055 AM EDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SUNDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 5 TO 15 KNOTS TONIGHT AND SUNDAY. * WAVES: 5 TO 8 FEET THIS AFTERNOON...THEN SLOWLY SUBSIDING TO LESS THAN 4 FEET BY SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
120 WHUS73 KIWX 061943 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 343 PM EDT SAT OCT 6 2012 LMZ043-046-070345- /O.CON.KIWX.SC.Y.0069.000000T0000Z-121007T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 343 PM EDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SUNDAY. * WINDS: NORTHWEST 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
274 WHUS73 KIWX 070119 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 919 PM EDT SAT OCT 6 2012 LMZ043-046-070930- /O.CON.KIWX.SC.Y.0069.000000T0000Z-121007T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 919 PM EDT SAT OCT 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SUNDAY. * WINDS: NORTHWEST 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
998 WHUS73 KIWX 070855 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 455 AM EDT SUN OCT 7 2012 LMZ043-046-071700- /O.EXT.KIWX.SC.Y.0069.000000T0000Z-121007T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 455 AM EDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: NORTHWEST 10 TO 20 KNOTS...BACKING WEST AT 10 TO 15 KNOTS LATE THIS AFTERNOON. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
710 WHUS73 KIWX 071441 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1041 AM EDT SUN OCT 7 2012 LMZ043-046-072100- /O.CON.KIWX.SC.Y.0069.000000T0000Z-121007T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1041 AM EDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS: NORTHWEST 10 TO 15 KNOTS BACKING WEST. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
391 WHUS73 KIWX 071943 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 343 PM EDT SUN OCT 7 2012 LMZ043-046-080000- /O.EXT.KIWX.SC.Y.0069.000000T0000Z-121008T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 343 PM EDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: WEST 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
648 WHUS73 KIWX 080019 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 819 PM EDT SUN OCT 7 2012 LMZ043-046-080130- /O.EXP.KIWX.SC.Y.0069.000000T0000Z-121008T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 819 PM EDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 4, 3:28 AM EDT, 41 minutes earlier.
Area forecast discussion, Oct 4, 3:28 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 328 AM EDT THU OCT 4 2012 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT MID LEVEL TROUGH AND LEFTOVER OCCLUSION WILL FINALLY LIFT NE THROUGH THE AREA THIS MORNING WITH A FEW SHOWERS POSSIBLE WITHIN SHEAR/DEFORMATION ZONE ACROSS OUR NW IN AND SW LOWER ZONES THROUGH 13/14Z. SHORTWAVE RIDGING CAN BE EXPECTED BEHIND THIS FEATURE TODAY RESULTING IN SOME SUNSHINE AND MUCH WARMER TEMPERATURES. THERMAL RIDGE WITH DEEP MIXING TO NEAR/ABOVE 850 MB WILL DROP INTO THE AREA THIS AFTERNOON...WITH 850 MB TEMPS OF 12-14C SUPPORTING MAX TEMPS IN THE MID/UPPER 70S. VIGOROUS SHORTWAVE NOW OVER THE NORTHERN HIGH PLAINS AS OF THIS WRITING WILL CLOSE OFF INVOF THE CANADA/MN BORDER TODAY...FILLING EWD INTO THE NORTHERN GREAT LAKES/SOUTHERN ONTARIO TONIGHT INTO FRIDAY. THIS WILL FORCE A ELONGATING COLD FRONT EAST INTO OUR NWERN ZONES THIS EVENING...SLOWING SE TO NEAR THE LIMA OH AREA BY 9/12Z FRI AS IT BECOMES PARALLEL TO THE FLOW ALOFT. THIS SHOULD KEEP ANY SHOWER ACTIVITY MAINLY POST FRONTAL WITH A SLIGHT CHC FOR ISO THUNDER IN THE NW THIS EVENING AS MODELS CONTINUE TO SHOW SOME CONVECTIVE INSTABILITY ALONG THE FRONT. OPTED TO KEEP POPS IN THE CHC CATEGORY TONIGHT AS BEST MID/UPPER LEVEL FORCING LOOKS TO BE DISPLACED WELL TO OUR NORTH. TROPOPAUSE UNDULATION ON LEADING EDGE OF A ~100 KT BRITISH COLUMBIA UPPER LVL JET MAX ON BACKSIDE OF A BROADENING LONGWAVE TROUGH WILL PROPAGATE THROUGH THE BASE OF THIS TROUGH AND INTO THE CENTRAL CONUS BY LATER TONIGHT INTO FRIDAY. ASCENT IN ADVANCE OF THIS WAVE WILL LEAD TO A HEALTHY LOW/MID LVL FRONTOGENETICAL RESPONSE...AIDED BY INCREASING RIGHT ENTRANCE UPPER JET SUPPORT AND THETA-E FOLD DEPICTED BY LATEST NAM XSECTIONS JUST ABOVE THE BAROCLINIC ZONE. THIS SHOULD ALLOW FOR A MORE SOLID BAND OF RAIN TO DEVELOP JUST BEHIND THE SFC FRONT FRIDAY MORNING OVER THE FA...SLOWLY SINKING SE WITH TIME FRIDAY INTO FRIDAY EVENING AS THE ABOVE MENTIONED JET ENERGY/SHORTWAVE LIFTS INTO THE SOUTHERN GREAT LAKES. RAISED INHERITED LOW/MID CHC POPS TO LIKELY USING A MODEL BLEND APPROACH FOR TIMING. HAVE QPF AMOUNTS RANGING FROM LESS THAN A TENTH OF AN INCH IN SW LOWER MI TO BETWEEN 0.25-0.50 INCHES ACROSS OUR SOUTHERN/EASTERN ZONES. THE OTHER STORY TONIGHT INTO FRIDAY WILL BE THE TRANSITION TO MUCH COOLER NOVEMBER LIKE TEMPERATURES WITH HIGHS ON FRIDAY LIKELY NOT GETTING OUT OF THE LOW/MID 50S MOST LOCATIONS. && .LONG TERM... MUCH COOLER AIR THIS WEEKEND ALONG WITH LAKE EFFECT RAIN CHANCES REMAIN PRIMARY CONCERN IN THE LONG TERM. PERIOD BEGINS SATURDAY WITH UPPER TROUGH OVER THE GREAT LAKES AND STRONG SHORT WAVE WORKING SOUTH ACROSS WI TO DEEPEN TROUGH. THIS WAVE WILL PASS THROUGH SATURDAY NIGHT AND SUNDAY BRINGING A REINFORCED SHOT OF COOLER AIR AND INCREASED SYNOPTIC MOISTURE. MARGINAL CONDITIONS FOR LAKE EFFECT SATURDAY WITH DRY AIR AND SUBSIDENCE DESPITE INCREASING DELTA TS. HOWEVER...WITH PASSAGE OF THIS WAVE SHOULD SEE INCREASED SHOWER ACTIVITY SATURDAY NIGHT INTO SUNDAY AS SFC-850MB DELTA T VALUES JUMP INTO LOWER 20S. HAVE INCREASED POPS TO HIGH CHANCE ACROSS NORTHWEST AREAS WITH TRAJECTORY DETAILS STILL UNCERTAIN AND PROHIBITING FURTHER INCREASE AT THIS TIME. DRIER AIR SHOULD END LAKE EFFECT SUNDAY ALONG WITH BACKING WINDS. SUNDAY NIGHT REMAINS INTERESTING AS COLDEST AIRMASS OF THE SEASON WILL BE OVER THE REGION WITH FROST AND POSSIBLE FREEZE POTENTIAL. CONCERN IS AMOUNT OF WIND SUNDAY NIGHT GIVEN CORE OF HIGH LOOKS TO DROP INTO OHIO VALLEY WITH GRADIENT WIND POSSIBLY STAYING UP AHEAD OF NEXT SHORT WAVE. MODELS TEND TO BE A LITTLE OVER AGGRESSIVE WITH INCREASING GRADIENTS ESPECIALLY OVERNIGHT SO EXPECT THE DECOUPLING TO OCCUR. WILL CONTINUE TO MENTION THIS POSSIBILITY FOR FROST AND A LIGHT FREEZE IN THE HWO GIVEN THE PROJECTION TIME AND UNCERTAINTY WITH THESE DETAILS. CURRENT LOWS IN LOWER 30S BUT FULL DECOUPLING COULD YIELD SOME TEMPS INTO THE 20S. FIRST HALF OF NEXT WEEK LOOKS COOL BUT QUIET WITH SLOW WARMING TREND. STRONGER SHORT WAVE BEING ADVERTISED BY MODELS TO MOVE THROUGH AREA TUE NIGHT WITH CHANCE FOR SHOWERS AND COOLER AIR IN ITS WAKE. ALLOWED A LOW CHANCE POP FOR THIS POSSIBILITY BUT TIMING WILL LIKELY CHANGE GIVEN COMPLICATED AND PARTIALLY PHASED MID LEVEL FLOW. && .AVIATION...06Z TAFS MID LEVEL TROUGH ACROSS IL WILL FINALLY GET A KICK NE THROUGH THE AREA THIS MORNING. MIXING OF DRIER AIR BEHIND SFC OCCLUSION HAS ALLOWED CIGS TO IMPROVE TO VFR. HOWEVER...AREA SFC OBSERVATIONS STILL SHOWING A NARROW BAND OF MVFR VIS RESTRICTIONS AND A FEW SHOWERS/DRIZZLE WITHIN MID LVL SHEAR/DEFORMATION ZONE CURRENTLY ACROSS NE IL AND NW IN. THIS WILL LIKELY CONTINUE TO IMPACT SBN THROUGH THE EARLY MORNING HOURS...POSSIBLY LINGERING THROUGH 13/14Z. THIS WEAKENING FEATURE WILL PIVOT THROUGH FWA LATER THIS MORNING. LEFT ANY VIS RESTRICTIONS OUT AT FWA GIVEN LOW PROBABILITY. VFR CONDITIONS CAN BE EXPECTED TODAY INTO THIS EVENING WITH WINDS PICKING UP OUT OF THE SW AHEAD OF A STRONG COLD FRONT. THIS COLD FRONT WILL PUSH THROUGH SBN AROUND 01-03Z AND FWA BTW 04-07Z. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...STEINWEDEL LONG TERM...LASHLEY AVIATION...STEINWEDEL
Hazardous weather outlook, Oct 3, 5:42 AM EDT, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 542 AM EDT WED OCT 3 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-041000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 542 AM EDT WED OCT 3 2012 /442 AM CDT WED OCT 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MUCH COOLER WEATHER IS EXPECTED THIS WEEKEND. ANOTHER FROST OR FREEZE IS POSSIBLE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-041000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 542 AM EDT WED OCT 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO DEVELOP THURSDAY NIGHT AND CONTINUE INTO THE WEEKEND. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.